Stopped taking it 3 years ago. Since then all of the above. I have never been off the pill this long. Anyone stopped and went back on with good results? I have got hair all over the house, not on my head. I have pregnant boobs and have severe periods... two pads every two hours for 3 to 4 days... glopping and accidents... big ugly acne on my chin during and after period... I have never been off the pill for more then a few months because of moods, periods and acne. The reason me smoking after 35, my gyno let me go another year on it after because she knew what a mess I was. I quit smoking, the hair is the new thing, I noticed that about 2 years ago... it comes out in clumps on my cycle and days before. I am one of those crazy women you read about. The pill is the only thing that worked, I am starting back this sunday (YAZ) Just looking for someone in the same situation for support or help,advice. I am also willing to keep anyone up to date if they are going through the same thing.I have no faith in doctors anymore, been tested for thyroid, lupus, hormones, derm etc.
Dear shelly, let me put this firmly: "Get thee to an Internal medicine doc" soon. Quit frankly something sounds wrong with hormones. I had fibroids and that is common. Not pill related. They get better when you hit menopause. I also had surgery to remove the worst ones and kept the uterus. Little ones stayed, and there were many. Heavy periods are often due to the fibroids. Lot of pain as well. You have a prolapsed uterus, too? Acne is hormones with your cycle.
Have you had an ultrasound or scan of the uterine area, recently? If not, ask.
Hair loss can be a lot of things. Hair loss happens after a baby or a severe illness with high fevers or organ problems. It can also be hereditary. Just be sure the doc has all your symptoms. It will help to have fresh eyes looking at your symptoms.
Hang in there. I went through most of this too. Hormone testing is a snapshot for that moment. Pituitary may also need to be checked. Yes, get a new doc. There are very good ones out there who will get to the bottom of this. It is worth your time to find that doc. You have been putting up with a lot. Though frustrating, now is the time to go for it! By the way you aren't crazy. Only crazy people think they are fine. lol
Wishing you wellness and answers. Karen
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2010 • 1 answer
Updated 15 Jan 2012 • 4 answers
Updated 18 Dec 2014 • 3 answers
Updated 24 Aug 2014 • 1 answer
Updated 2 Apr 2015 • 2 answers